# SDR CA050223005

- Difficulty date: February 22, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 15,304 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Part number: 4878621CH214
- Condition: Defective
- Location: Lt Ldg Safety
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) HEATER GROUND FAN NOT WORKING AFTER LANDING, HEATER SYSTEM CHECK AND FOUND DEFECTIVE WIRE (OPEN) FROM LT LANDING GROUND SWITCH.  THE OTHER SYSTEM WASN'T AFFECTED.
